Coming Issue

JJM Vol. 12, Issue 1 (2017)

Special Feature: The Takagi Lectures
A. Venkatesh Cohomology of arithmetic groups and periods of automorphic forms 1-32 [HTML]
 *    *    * 
S. Carpentier A sufficient condition for a rational differential operator to generate an integrable system 33-89 [HTML]

[JJM] [Takagi Lectures]
[Editors] [Coming Issue] [Past Issues] [Aims and Scope] [Submissions] [Subscription] [History] [News] [Archive] [Advertisement]

Last modified: 30 September 2016 maintained by Toshiyuki Kobayashi